# SDR CA050920002

- Difficulty date: September 20, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Part number: 60144101
- Part serial: RCA7306
- Condition: Failed
- Location: Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MM DEPLOYMENT OF THE PASSENGER OXYGEN MASKS WAS ATTEMPTED. THE CONTROLLER WAS SWITCHED TO THE OVERRIDE POSITION BUT ALL OF THE PASSENGER OXYGEN MASKS FAILED TO DEPLOY. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THERE WAS INSUFICIENT PRESSURE AT THE PASSENGER OXYGEN BOX SOLENOIDS TO DEPLOY THE MASKS. THE OXYGEN CONTROLLER WAS REPLACED AND THE SYSTEM WAS TESTED SERVICEABLE.
